# SDR SWAA2022022501477

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 49,010 hours, 28,626 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING COVE SEAL RETAINER IS CRACKED ABOVE #2 PYLON AFT TIP / REPLACED WEB ASSEMBLY ON #2 PYLON AFT TIP IAW AMM 20-50-11-910-801 STEP 2.C.(1)(B) TABLE 203; 204 AND SRM 51-40-02-0G-0 STEP 4 8340U 29NOV18
